# SDR AALA202101299027

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 17,427 hours, 7,889 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 0212KTU16
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE #1 ENGINE WAS SHUTDOWN BY FLIGHT CREW IN FLIGHT DUE TO A POSSIBLE FUEL QUANTITY / AUTO TRANSFER FAULT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MSY WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED INNER LEFT HAND FUEL CELL, FUEL QUANTITY PROBE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
